Seguir
Bakhodir Eliyevich Eshmatov
Bakhodir Eliyevich Eshmatov
Karshi engineering economic institute
Dirección de correo verificada de qmii.uz - Página principal
Título
Citado por
Citado por
Año
Boundary value problems for fourth-order mixed type equation with fractional derivative
A Berdyshev, B Eshmatov, B Kadirkulov
Texas State University, Department of Mathematics, 2016
262016
Boundary value problems with continuous and special gluing conditions for parabolic-hyperbolic type equations
B Eshmatov, E Karimov
Open Mathematics 5 (4), 741-750, 2007
202007
On the solvability of problems with an oblique derivative for a mixed parabolic-hyperbolic equation
BE Eshmatov, S Boboxonov, N Omonova
52022
Solvability and Volterra property of nonlocal problems for mixed fractional-order diffusion-wave equation
N Adil, AS Berdyshev, BE Eshmatov, ZD Baishemirov
Boundary Value Problems 2023 (1), 47, 2023
12023
On a problem for a parabolic-hyperbolic fractional order equation with degeneration in time
B Eshmatov, G Kayumova
American Institute of Physics Conference Series 2365 (1), 070009, 2021
2021
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–5